# SDR SWAA096796

- Difficulty date: October 25, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 21,070 hours, 12,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LENS MISSING.  REMOVED AND REPLACED LENS PER MM.
